... Dr changed me to prozac starting today. Having abdominal issues lingering from the Wellbutrin, how long does it take to be out of your system? I was only on it 1 week, lowest dosage?
Just started Wellbutrin one week ago. Side effects were awful. Dizziness, nausea, jittery feeling.?
- 11 Mar 2015 by angelwoz
- 19 March 2018
- prozac, wellbutrin, nausea/vomiting, side effect, dosage
Added 11 Mar 2015:
I have major depressive disorder, panic disorder and GAD. Prozac is my 9th try with antidepressants
Hear this all the time. Takes 2-3 weeks for the med to settle down, Drs don't say that, patient gets concerned, Dr changes to another med in the middle of the adjustment period, not you have withdrawal from the first one and the same adjustment scenario beginning in the new one. Amazes me.
Try not to change anything now for 3-4 weeks, only then will you know where you stand. Until then, hang in there and know all the upheaval is to be expected. Keep in touch.
First off, I am terribly sorry you're going through this. I remember trying to find the right drug for my depression. It can be really difficult managing depression after finding so many drugs don't work for you.
The half-life of Wellbutrin in the body is about 21 hours so it should be out of your system within a few days. To assist your body make sure your drinking enough water. Also, sometimes it does take a couple weeks for the initial side effects to go away but the severe side effects that you are experiencing may have lingered. Considering it only takes about 8 days for Wellbutrin to be at a steady concentration in your blood, it is likely you would still experience side effects even if they decreased in intensity.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Aug 2018 • 3 answers
Updated 3 Oct 2015 • 2 answers
Updated 13 Jan 2019 • 2 answers
I took the Plan B pill a week ago. I am familiar with the side effects of this pill and I did go th?
Updated 13 May 2018 • 1 answer
Posted 16 Jan 2019 • 0 answers